# SDR SIMA20230510001

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000844
- Aircraft time: 6,629 hours, 4,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PHOTOLUMINESCENT STRIP BY FWD ENTRANCE INOPERATIVE.-C/A-RAR EMERGENCY PHOTOLUMINESCENT STRIP BY FWD ENTRANCE IAW ERJ AMM 33-50-21. OPC GOOD.
